# SDR CA970722010

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 206011125105
- Condition: Unserviceable
- Location: Main Rotor Hub
- Part time: 831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT PIN INSTALLED, SUBMITTER STATED A 206B PIN RATHER THAN A 206L PIN WAS INSTALLED.
